American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jonathan Korman and Robert J. McCann. Optimal transportation with capacity constraints. Trans. Amer. Math. Soc. 367 (2015) 1501-1521.
Abstract, references, and article information
View Article: PDF

[2] Francesca Cagliari, Barbara Di Fabio and Massimo Ferri. One-dimensional reduction of multidimensional persistent homology. Proc. Amer. Math. Soc. 138 (2010) 3003-3017. MR 2644911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Chris Shannon. A prevalent transversality theorem for Lipschitz functions. Proc. Amer. Math. Soc. 134 (2006) 2755-2765. MR 2213756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Luis A. Caffarelli, Mikhail Feldman and Robert J. McCann. Constructing optimal maps for Monge's transport problem as a limit of strictly convex costs. J. Amer. Math. Soc. 15 (2002) 1-26. MR 1862796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yieh Hei Wan. On the algebraic criteria for local Pareto optima. II . Trans. Amer. Math. Soc. 245 (1978) 385-397. MR 511417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia